# SDR 070165

- Difficulty date: August 29, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N894GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49660
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEFT SIDE CRACKED AT REAR UPPER INBOARD SIDE BETWEEN UPPER AND LOWER BOLTS AT STATION XH8.50.  HORIZONTAL STABILIZER SENT TO VENDOR FOR REPAIR.  REPAIRED IAW ESO 80559 AND BOEING DRAWING 5R09550027.  HORIZONTAL STABILIZER OK FOR CONTINUED SERVICE.
